# SDR GTIA2022050936412

- Difficulty date: May 7, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N698NK
- Make and model: Airbus A320-232
- Aircraft serial: 4270
- Aircraft time: 29,593 hours, 11,391 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WEEKLY CHECK FOUND L1 AND R1 DOORS, DOOR ASSIST REQUIRED SERVICED-SERVICED L1 AND R1 DOOR ASSIT IAW AMM 52-10-00
